MathSciNet Relay Station
MathSciNet bibliographic data
MR1091429 58F11 (32H50)
Smillie, John The entropy of polynomial diffeomorphisms of ${\bf C}\sp 2$. Ergodic Theory Dynam. Systems 10 (1990), no. 4, 823–827.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement